# SDR ASAA2020121433707

- Difficulty date: December 14, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 18,175 hours, 5,763 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000 FOUND SHORT TIME FAULT ON NR 2 ENGINE MESSAGE NBR 75-30452 VBV SIGNALS DISAGREE.  GROUNDED-YES.  ACCOMPLISHED VBV POSITION SIGNALS DISAGREE B737-900 FIM 75-32 TASK 803.  FAULT IS INTERMITTENT.  ACCOMPLISHED VBV RING GUIDE PAD INSPECTION AND FOUND 1 PAD DISLODGED AND CAUGHT IN VBV RING.  NOTED ALL 4 PADS MISSING, BUT NO OTHER PADS WERE FOUND AFTER FURTHER INSPECTION.  ACCOMPLISHED ETOPS GROUND VERIFICATION, PER ABOVE FIM TASK, NO FAULTS NOTED.  NO DAMAGE NOTED ON VBV RING OR ASSOCIATED COMPONENTS, NO BINDING NOTED DURING ACTUATORS TEST.
